# SDR AUS20030693

- Difficulty date: July 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 182G
- Engine: Cont O470R
- Propeller: Hartzl BHCC2YF1
- System (JASC): 5751 · Ailerons
- Part: Rivet
- Part number: AN470AD4
- Condition: Faulty
- Location: Ailerons
- Part time: 3,109 cycles
- Component: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON MASS BALANCE WEIGHT ATTACHMENT RIVETS FAULTY. APPROXIMATELY HALF OF THE RIVETS FAILED TESTING AND INSPECTION IAW AD/CESSNA180/28.
